Time Programme 2017

Films arranged according to sections

Programme for today

  DKO I DKO II Dukla Reform Dukla Edison Dělnický dům DIOD Small stage HDJ Grand Hall HDJ
09:30

Přidat

Jean Rouch – 2x "I, A Negro"

Detail

Přidat

Ma; Blind Cinema

Detail

Přidat

Conference Fascinations – Block 1

Detail

10:00

Přidat

Purge This Land

84 min

Přidat

The Venerable W.

100 min

Přidat

Czech Miracles: The Alps Belong to the Czechs; Don’t Give Up: Biomass Forever!

Detail

11:00

Přidat

A Japanese Village – Furuyashikimura

210 min

11:30

Přidat

I Remember Nothing

60 min

12:00

Přidat

Fascinations – Trajectories

Detail

Přidat

Did You Wonder Who Fired the Gun?

90 min

Přidat

A New World in Donbass; The Trial - The State Of Russia vs. Oleg Sentsov

Detail

12:30

Přidat

Idle by the Sea; Ghost Hunting

Detail

13:30

Přidat

Girls and Honey; This is a war, baby

Detail

Přidat

Jóhann Jóhannsson: Music in Documentary Film

Detail

14:00

Přidat

Everything Has Its Own Time; One Last Time in the Fields

Detail

Přidat

Marriage Stories: Zuzana and Vladimír

137 min

15:00

Přidat

FAMU presents – Al-Araqeeb; Umm al-Hiran

Detail

Přidat

DisAstro; Another Planet

Detail

Přidat

The Power of Lies; The Story of the Third Human Torch

Detail

16:00

Přidat

Inspiration forum: Katarzyna Surmiak-Domańska

60 min

Přidat

I Crossed the Hallway; Lost Paradise

Detail

16:30

Přidat

Conference Fascinations – Block 2

Detail

17:00

Přidat

IIIIIIIIIIIII; Everything's Gonna Be Fine

Detail

Přidat

Music by Zdeněk Liška; Kotík the Untameable

Detail

17:30

Přidat

Enclosed World; Survivor

Detail

Přidat

Free Lunch Society – Come Come Basic Income

95 min

18:00

Přidat

Fascinations – Uprooted

Detail

18:30

Přidat

The Road Movie; MASTERCLASS Dmitrii Kalashnikov

Detail

19:30

Přidat

EMERGING PRODUCERS 2018 – Public Presentation

90 min

20:00

Přidat

Clean Hands; In Praise of Nothing

Detail

Přidat

Wind Shaped Rocks; China, 87. The Others

Detail

Přidat

This Is Not Me

90 min

20:30

Přidat

Czech Journal: The Limits of Work

70 min

Přidat

137 Bullets; Accidental Anarchist

Detail

21:00

Přidat

Fascinations: Exprmntl.cz – Block 1

Detail

Přidat

The Sorrow and the Pity

251 min

22:30

Přidat

Non-Parent

83 min

Přidat

Jean Rouch – Rhythmic Experiments

Detail

23:00

Přidat

Savagery

94 min

Přidat

Panoptic

69 min

Přidat

Last Men in Aleppo

104 min

Programme for today

  Soul Music Club Church of the Holy Spirit House of Gustav Mahler Festival Tent by the Bus Station Inspiration Forum Lounge @ Respekt Café Gallery OGV II Other
09:30

Přidat

Dětský program: Po stopách jihlavských kin

10:00

Přidat

The Inner World of Petr Borkovec

Přidat

How to Change Public Space Through Documentary Film

12:00

Přidat

Three Hundred and Sixty — New Filmmaking Technologies. How 360° shots change possibilities of capturing the situation? What does this technology bring and require?

14:00

Přidat

Black Moon O

Přidat

How to Form a Political Party? Marketing of political parties.

Přidat

Dětský program: Fotoalbum

14:00

Přidat

HOBOhemia: The Homeless City Exhibition

16:00

Přidat

News from the Film World of the Visegrád countries.

17:00

Přidat

AVA Kolektiv: Moving Spaces

18:00

Přidat

A Testimony on Politics. Announcement of the winner and a debate with the jury members.

21:00

Přidat

Kalle

22:00

Přidat

Circuit Diagram & Derya Yildirim

23:59

Přidat

Holy (DJ set)

Programme for today

  Lighthouse DIOD Cinema Dukla Reform Cinema Dukla Edison Cinema Inspiration Forum Lounge @ Respekt Café, DKO Hotel Gustav Mahler Others Café Muzeum
09:30

Přidat

Conference Fascinations: Screening Block 1

10:00

Přidat

LECTURE: Project Identity

12:00

Přidat

LECTURE: Understanding International Sales and How to Negotiate Your Foreign Rights

13:30

Přidat

Jóhann Jóhannsson: Music in Documentary Film

15:00

Přidat

Production Incentives in the Czech Republic. Will Czech documentary filmmakers qualify for them in the new system?

16:00

Přidat

Open Class: Katarzyna Surmiak-Domańska

Přidat

Visegrad Accelerator: News from the Film World in Visegrad countries

16:30

Přidat

Czech Joy in the Spotlight

Přidat

Conference Fascinations: Screenings Block 2

18:00

Přidat

Industry Drink with the Czech Joy

18:30

Přidat

MASTERCLASS: Dmitrii Kalashnikov: Behind The Road Movie

19:00

Přidat

Industry Drink with dok.incubator

19:30

Přidat

Emerging Producers 2018: Public Presentation